# SDR QXEA2009122201078

- Difficulty date: December 20, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 21,118 hours, 15,491 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND STRAP IS CHAFING SKIN IN LT INBD FLAP AT APPROX WS 60.  BLENDED DAMAGED AREA. HFEC INSPECTED BLEND FOR CRACK IAW NDTM PART 6, 53-00-000-250-A01.  NO CRACKS NOTED.  HT THICKNESS CHECK IAW NDTM PART 1, 51-20-004.  WITHIN LIMITS IAW SRM 57-52-01-101-001-A01. ALODINED AND PRIMED AREA.
